Loading...
Loading...

Go to the content (press return)

Problem 3645: a constrained cyclic inequality

Author
Diaz-Barrero, J.L.; Egozcue, J. J.
Type of activity
Journal article
Journal
Crux mathematicorum with mathematical mayhem
Date of publication
2012-01
Volume
37
Number
4
First page
235
Last page
235
URL
http://cataleg.upc.edu/record=b1215533~S1*cat Open in new window
Group of research
COSDA-UPC - COmpositional and Spatial Data Analysis
NRG - Natural Hazards and Geostatistics

Participants